Keynote

This years keynote lecture for the upcoming Max Planck Epigenetics Meeting 2018 will be held by Anthony Hyman, Director at the MPI of Molecular Cell Biology and Genetics in Dresden, Germany.Title: Biomolecular condensates and their implications for physiology and diseaseWednesday, 5th December 2018, 20:00

Anthony Hyman

This years keynote lecture for the upcoming Max Planck Epigenetics Meeting 2018 will be held by Anthony Hyman, Director at the MPI of Molecular Cell Biology and Genetics in Dresden, Germany.

Title: Biomolecular condensates and their implications for physiology and disease

Wednesday, 5th December 2018, 20:00
[more]

Programme

Header image 1376555025

Programme 6th Max Planck Epigenetics Meeting 2020

The programme for the 2020 Epigenetics Meeting will be available in autumn of 2020.

The conference is planned to begin on Wednesday, 2 December 2020 late morning (start of registration) and end on Friday, 4 December 2020. As the programme will run into the late evening, and Friday will be a highlight of the meeting, we strongly advise to plan your departure for Saturday, 5 December 2020.

As a model, please see below the programme for the 2018 Epigenetics Meeting.

Overview (click to get to the session overview)

Wednesday, 5th December 2018

Session 1: Non-coding DNA
Session 2: Transcription Regulation
Keynote Lecture: Anthony Hyman: Biomolecular condensates and their implications for physiology and disease

Thursday, 6th December 2018

Session 3: Inheritance
Poster Session
Session 4: Cancer and Disease

Friday, 7th December 2018

Session 5: Genome Organization
Session 6: Higher Order Structuring

Programme Overview

Wednesday, 5th December 2018

11:00-13:00 

REGISTRATION

13:00-13:10

WELCOME ADDRESS 

Session 1: Non-coding RNA

Chair: Asifa Akhtar & Thomas Jenuwein

time

talk

13:15-13:40 

TONY KOUZARIDES (20 MIN)
Modifications of RNA: their function and role in cancer 

13:40-14:05 

SAMIE JAFFREY (20 MIN)
Encoding the fate and function of mRNA with reversible epitranscriptomic modifications at internal sites and in mRNA caps 

14:05-14:30

MARC BÜHLER (20 MIN)
Mechanistic insights into ChAHP complex function

14:30-14:50

ANNA MATTOUT (15 MIN) 
LSM2-8 and XRN-2 selectively silence H3K27me3-marked genes in C. elegans by RNA decay 

14:50-15:15 

RAMIN SHIEKHATTAR (20 MIN)
Integrator is a downstream effector of RAS signaling

15:15-15:45

COFFEE BREAK 

Session 2: Transcription Regulation

Chair: Amanda Fischer & Marc Timmers

time

talk

15:45-16:10

PATRICK CRAMER (20 MIN)
Towards the mechanisms of chromatin transcription

16:10-16:30

FERNANDO APRILE-GARCIA (15 MIN)
Ribosome Quality Control complex is required for stress-induced transcriptional downregulation

16:30-16:55

ALBERTO KORNBLIHTT (20 MIN)
A role for chromatin in the alternative splicing-based therapy of spinal muscular atrophy

16:55-17:15

MICHAEL HOTTIGER (15 MIN)
Functional analysis of chromatin ADP-ribosylation

17:15-17:40

STIRLING CHURCHMAN (20 MIN)
Long-read NET-seq reveals the kinetics and order of metazoan co-transcriptional splicing

17:45-19:45

DINNER

20:00-20:50

KEYNOTE LECTURE

ANTHONY HYMAN
Biomolecular condensates and their implications
for physiology and disease

Chair: Asifa Akhtar

21:00

RECEPTION

THURSDAY, 6th DECEMBER 2018

Session 3: Inheritance

Chair: Geeta Narlikar & Giacomo Cavalli

time

talk

09:00-09:25

ALEXANDER MEISSNER (20 MIN)
DNA methylation and cancer

09:25-09:45

GUSTAVO ANTONIO-URRUTIA (15 MIN) 
A SUMOylation-induced SATB1/SATB2 switch drives embryonic stem cell differentiation regulation of early development

09:45-10:10

ASIFA AKHTAR (20 MIN)
Epigenetic regulation by histone acetylation

10:10-10:35

ANNE FERGUSON-SMITH (20 MIN)
Variable silencing of the repeat genome – implications for non-genetic inheritance

10:35-11:00

COFFEE BREAK

11:00-11:25

SHIV GREWAL (20 MIN)
Heterochromatin inheritance and epigenetic control of the genome

11:25-11:45

KAUSHIK RAGUNATHAN (15 MIN)
Molecular mechanisms of epigenetic inheritance

11:45-12:10

AMANDA FISCHER (20 MIN)
Epigenetics and inheritance

12:10-12:30

NICOLA IOVINO (15 MIN)
Establishment of the zygotic epigenome in Drosophila

12:30-12:55

JÜRG MÜLLER (20 MIN)
Molecular basis of chromatin binding and modification by histone lysine methyltransferases

13:00-14:00

LUNCH BREAK

14:00-16:00

POSTER SESSION

Session 4: Cancer and Disease

Chair: Stirling Churchman & Marc Bühler

time

talk

16:00-16:20

LUIGIA PACE (15 MIN)
Heterochromatin silencing of stemness during CD8+ T cell fate commitment

16:20-16:40

RENATO PARO (15 MIN)  
An intrinsic tumor eviction mechanism in Drosophila

16:40-17:05

CHRISTOF NIEHRS (20 MIN)
DNA demethylation and aging

17:05-17:30

COFFEE BREAK

17:30-17:55

EDITH HEARD (20 MIN)
Exploring the dynamic relationship between gene expression and chromosome organization during X-chromosome inactivation

17:55-18:15

TOSHIKAZU USHIJIMA (15 MIN)
Induction mechanisms of aberrant DNA Methylation by a vicious combination of inflammation-related genes

18:15-18:35

ADAM KAROUTAS (15 MIN)
The role of MOF dependent acetylation in the maintenance of nuclear architecture and genomic stability

19:00

FREE EVENING/CHRISTMAS MARKET

20:30

SPEAKER'S DINNER

FRIDAY, 7th DECEMBER 2018

Session 5: Genome Organization

Chair: Wendy Bickmore & Steve Jacobsen

time

talk

09:00-09:25

ROBERT ROEDER (20 MIN)
Gene-specific H1 eviction through a transcriptional activator-p300-NAP1-H1 pathway

09:25-09:50

GIACOMO CAVALLI (20 MIN)
Polycomb proteins and 3D genome folding in gene regulation and cancer

09:50-10:10

GUNTER REUTER (15 MIN)
The Su(var) gene complement and novel chromatin functions in Drosophila

10:10-10:30

ANNA FORTUNY GONZÁLEZ (15 MIN)
Maintenance of pericentric heterochromatin following UV damage

10:30-11:00

COFFEE BREAK

11:00-11:10

POSTER PRIZE

11:10-11:35

MARC TIMMERS (20 MIN)
The TRiC/CCT chaperonin complex acts as a checkpoint in assembly of the basal transcription factor TFIID

11:35-11:55

PABLO NAVARRO (15 MIN)
Mitotic bookmarking by transcription factors, chromatin accessibility, and the maintenance of ordered nucleosomal arrays

11:55-12:15

MAXIM GREENBERG (15 MIN)
Dynamic enhancer partitioning instructs gene activation during epigenetic reprogramming

12:15-12:40

DANNY REINBERG (20 MIN)
Epigenetics: one genome, multiple phenotypes

12:40-13:00

THOMAS MONTAVON (15 MIN)
Breaking mouse heterochromatin organization by compound deletion of H3K9 KMT enzymes

13:00-14:30

LUNCH BREAK

Session 6: Higher Order Structuring

Chair: Anne Ferguson-Smith & Nicola Iovino

time

talk

14:30-14:55

GEETA NARLIKAR (20 MIN)
Understanding the biophysical basis for phase-separation by heterochromatin

14:55-15:20

GARY KARPEN (20 MIN)
Is Chromatin Just a Phase?

15:20-15:40

UWE SCHAEFER (15 MIN)
Control of heterochromatin by JC virus epigenetic mimics

15:40-16:05

STEVE JACOBSEN (15 MIN)
DNA methylation in Arabidopsis

16:05-16:30

COFFEE BREAK

16:30-16:55

ELISABETH BINDER (20 MIN)
Epigenetic embedding of early life adversity

16:55-17:15

FLORENCE CAMMAS (15 MIN)
Loss of HP1 within hepatocytes leads to specific Endogenous Retrovirus reactivation and liver tumor development

17:15-17:35

RAFFAELLA SANTORO (15 MIN)
NoRC complex regulates genome architecture of ground state pluripotent stem cells

17:35-18:00

WENDY BICKMORE (20 MIN)
Nuclear pore density controls heterochromatin reorganization during senescence

18:30

DINNER

20:30

PARTY

 
loading content
Go to Editor View